Open Access Library Journal

Vol.4 No.10(2017), Paper ID 79838, 10 pages

DOI:10.4236/oalib.1103950

 

On Markov Moment Problem and Mazur-Orlicz Theorem

 

Octav Olteanu, Janina Mihaela Mihăilă

 

Department of Mathematics-Informatics, Faculty of Applied Sciences, Politehnica University of Bucharest, Bucharest, Romania
Department of Engineering Sciences, Ecological University of Bucharest, Bucharest, Romania

 

Copyright © 2017 Octav Olteanu, Janina Mihaela Mihăilă et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Olteanu, O. and Mihăilă, J. (2017) On Markov Moment Problem and Mazur-Orlicz Theorem. Open Access Library Journal, 4, 1-10. doi: 10.4236/oalib.1103950.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.